I'm 25, and have been on BC (Yasmin) before, but stopped about tow and a half years ago.
I started Yaz on the first day of my period this month. It caused me to stop my period entirely (a bit unnerving, to be honest). A few days later, I began spotting. A week after that, I began to bleed much heavier, like a regular flow, but thinner than usual. As of tomorrow, I will start the last four pills in the blister pack (the white ones) and should get my period, except that I've been bleeding non-stop for almost three weeks. I have terrible canker sores from what I can only assume is mild anemia. I'm exhausted all the time and quite concerned. While I heard these side-effects are not uncommon, and I called my doctor early on, I am quite worried. Any insights would be helpful! Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.